# SDR DLM11953084

- Difficulty date: July 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803DE
- Make and model: Doug MD-11
- Aircraft serial: 48474
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffee Maker
- Part number: 4110001137
- Condition: Smoking
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING CRUISE, BUSINESS CLASS GALLEY AFT COFFEE MAKER BEGAN TO SMOKE AND POP, THEN WATER STARTED TO LEAK.  SHUT OFF POWER AND WATER TO MAKER.  DISPENSER WAS INITIALY DEFERRED, THEN REPLACED AT PDX.
